MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Catalog Number FAF09040
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A further clinical review of the event details was completed and a change in the mdr reportability was identified.No medical records have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during a stent graft deployment in the brachial vein, the flared end of the stent graft did not completely open.No further intervention was performed.There is no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Visual inspection: the sample was not returned; therefore, a visual inspection could not be performed.Functional/performance evaluation: the sample was not returned; therefore, a functional/performance evaluation could not be performed.Medical records review: medical records were not provided; therefore, a review could not be performed.Image/photo review: three fluoroscopic images were reviewed.The stent graft is visible proximal to another stent in the brachial vein in a right arm.Contrast is visible in one image.The stent graft appears to be uniformly expanded from the proximal to the distal end.The distal end of the stent graft does not exhibit a flared appearance.No images of the vessel prior to stent graft implantation were provided.Based on the images provided, failure of the distal end of the stent graft to completely expand (flare) can be confirmed.Conclusion:although the device was not returned for evaluation, images were provided for review.Based on the images provided, the investigation is confirmed for failure to expand as the distal end of the stent graft did not exhibit a flared appearance.Labeling review: the current instructions for use (ifu)provides general instructions for use of the device, as well as warnings, precautions, and potential complications associated with the device.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd st.
tempe AZ 85281
MDR Report Key5352391
Report Number2020394-2016-00006
Device Sequence Number632502
Product Code MIH
UDI-Device Identifier04049519008998
UDI-Public(01)04049519008998(10)ANVC3064
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060002/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 04/19/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue NumberFAF09040
Device Lot NumberANVC3064
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2016
Supplement Report FDA Received Date03/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1